Alert archive / Georgia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 180, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 30, 2012, 10:12 PM EDT for Atkinson County, Coffee County, Georgia. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2012, 10:12 PM EDT (02:12 UTC)
- Expired
- Jul 30, 2012, 10:46 PM EDT
- In force
- 34 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Atkinson County, GA, Coffee County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 10:30 PM EDT | TSTM WND DMG | 5 Ene Douglas, GA | EMERGENCY MANAGER REPORTED A FEW TREES DOWN ALONG SAND HILL CHURCH ROAD AND NEW FORREST HIGHWAY. |
| Jul 30, 10:35 PM EDT | TSTM WND DMG | 3 Ne Douglas, GA | 911 CALL CENTER REPORTED TREES DOWN ON A HOUSE AND A VEHICLE AT A RESIDENCE AT 2379 HIGHWAY 221 ON THE NORTHEAST SIDE OF DOUGLAS. NO INJURIES WERE REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 2.2 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 527 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 1022 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
323
WUUS52 KJAX 310212
SVRJAX
GAC003-069-310315-
/O.NEW.KJAX.SV.W.0180.120731T0212Z-120731T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1012 PM EDT MON JUL 30 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ATKINSON COUNTY IN SOUTHEAST GEORGIA
SOUTHERN COFFEE COUNTY IN SOUTHEAST GEORGIA
* UNTIL 1115 PM EDT
* AT 1012 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM DOUGLAS TO 8 MILES
SOUTHEAST OF DOUGLAS TO 12 MILES NORTHEAST OF PEARSON...AND MOVING
SOUTHWEST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PEARSON AND WILLACOOCHEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3149 8311 3154 8308 3160 8281 3153 8266
3128 8265 3128 8269 3124 8270 3125 8305
3127 8304 3133 8307 3136 8311 3140 8314
3147 8316
TIME...MOT...LOC 0212Z 063DEG 18KT 3154 8289 3140 8280
3136 8268
$$
ENYEDI3 follow-up statements
255
WWUS52 KJAX 310230
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1030 PM EDT MON JUL 30 2012
GAC003-069-310315-
/O.CON.KJAX.SV.W.0180.000000T0000Z-120731T0315Z/
ATKINSON GA-COFFEE GA-
1030 PM EDT MON JUL 30 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR SOUTHERN COFFEE AND NORTHERN ATKINSON COUNTIES...
AT 1030 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM DOUGLAS TO 7 MILES NORTH OF
PEARSON TO 6 MILES NORTHEAST OF AXSON...OR ALONG A LINE EXTENDING
FROM DOUGLAS TO 7 MILES NORTH OF PEARSON TO 10 MILES EAST OF
PEARSON...MOVING SOUTHWEST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
AXSON...WILLACOOCHEE AND PEARSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3149 8311 3154 8308 3159 8285 3148 8274
3135 8269 3124 8270 3125 8305 3127 8304
3134 8307 3136 8311 3140 8314 3144 8314
3147 8316
TIME...MOT...LOC 0230Z 052DEG 8KT 3153 8290 3139 8281
3135 8269
$$123
WWUS52 KJAX 310240
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1040 PM EDT MON JUL 30 2012
GAC003-069-310315-
/O.CON.KJAX.SV.W.0180.000000T0000Z-120731T0315Z/
ATKINSON GA-COFFEE GA-
1040 PM EDT MON JUL 30 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR SOUTHWESTERN COFFEE AND NORTHERN ATKINSON COUNTIES...
AT 1040 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DOUGLAS TO 6 MILES NORTH OF PEARSON TO 9 MILES EAST OF
PEARSON...MOVING SOUTHWEST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WILLACOOCHEE AND PEARSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3149 8311 3152 8309 3155 8283 3146 8277
3135 8275 3124 8279 3125 8305 3127 8304
3134 8307 3136 8311 3140 8314 3144 8314
3147 8316
TIME...MOT...LOC 0240Z 052DEG 8KT 3152 8292 3138 8283
3134 8271
$$
ENYEDI042
WWUS52 KJAX 310246
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1046 PM EDT MON JUL 30 2012
GAC003-069-310256-
/O.CAN.KJAX.SV.W.0180.000000T0000Z-120731T0315Z/
ATKINSON GA-COFFEE GA-
1046 PM EDT MON JUL 30 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN COFFEE AND
ATKINSON COUNTIES IS CANCELLED...
ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3149 8311 3152 8309 3155 8283 3146 8277
3135 8275 3124 8279 3125 8305 3127 8304
3134 8307 3136 8311 3140 8314 3144 8314
3147 8316
TIME...MOT...LOC 0246Z 052DEG 8KT 3151 8293 3137 8284
3133 8272
$$
ENYEDIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 8:16 PM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jul 30, 8:16 PM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 816 PM EDT MON JUL 30 2012 .UPDATE... THE REGION REMAINS BETWEEN LOW PRESSURE TO THE NORTH AND HIGH PRESSURE TO THE SOUTH. ENERGY CONTINUES TO PIVOT AROUND THE LOW ACROSS THE FORECAST AREA...FOCUSING MAINLY ACROSS SOUTHEAST GEORGIA THIS EVENING. OF THE HIGHER RESOLUTION MODELS...THE 12Z HIRES ARW LOOKS TO HAVE THE BEST DEPICTION OF THE PRECIP SCENARIO THIS EVENING...AND WILL USE IT AS PRIMARY GUIDANCE FOR OVERNIGHT POP FORECAST. && .AVIATION... THIS EVENINGS CONVECTION IS EXPECTED TO BE PRIMARILY CONFINED TO SOUTHEAST GEORGIA...POSSIBLY AFFECTING KSSI EARLY ON. OTHERWISE...LIGHT FOG COULD LEAD TO MVFR VISIBILITY RESTRICTIONS OVERNIGHT. THUNDERSTORMS ARE ONCE AGAIN EXPECTED TO DEVELOP AROUND NOON TUESDAY...AND CONTINUE THROUGH THE AFTERNOON AND EVENING HOURS. && .PRELIMINARY POINT TEMPS/POPS... AMG 73 91 73 93 / 30 70 70 50 SSI 77 90 76 91 / 20 60 60 60 JAX 73 92 74 92 / 20 60 60 70 SGJ 74 90 75 89 / 20 50 50 60 GNV 73 92 73 91 / 20 50 50 70 OCF 73 93 74 91 / 20 40 40 70 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && STRUBLE/ENYEDI
Hazardous weather outlook, Jul 30, 7:59 PM EDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 759 PM EDT MON JUL 30 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-GAZ132>136- 149>154-162>166-311100- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 759 PM EDT MON JUL 30 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED STORMS WILL DIMINISH IN COVERAGE THIS EVENING. A FEW STRONG STORMS WILL STILL BE POSSIBLE OVER SOUTHEAST GEORGIA THROUGH MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ANOTHER ROUND OF SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST FROM TUESDAY AFTERNOON THROUGH WEDNESDAY...WITH GREATER COVERAGE OF ACTIVITY EXPECTED OVER SOUTHEAST GEORGIA AND THE INTERSTATE 10 CORRIDOR IN NORTHEAST FLORIDA. STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...FREQUENT LIGHTNING STRIKES...AND LOCALLY HEAVY RAINFALL. EXPECT SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS FOR THE REMAINDER OF THIS WEEK THROUGH THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jul 30, 7:26 PM EDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
726 PM EDT MON JUL 30 2012
GAZ136-310015-
WAYNE-
726 PM EDT MON JUL 30 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE COUNTY
FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 815 PM EDT...
AT 725 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 10 MILES NORTH OF DOCTORTOWN...OR 10 MILES
NORTHWEST OF LUDOWICI...MOVING SOUTH AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND DOCTORTOWN...JESUP...
GARDI AND BROADHURST THROUGH 815 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3179 8199 3180 8196 3177 8195 3176 8191
3173 8190 3167 8184 3166 8181 3158 8169
3156 8169 3154 8166 3152 8164 3151 8165
3147 8162 3145 8197 3181 8207 3182 8201
TIME...MOT...LOC 2325Z 001DEG 13KT 3177 8189
STRUBLESpecial weather statement, Jul 30, 8:03 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
803 PM EDT MON JUL 30 2012
GAZ133>136-310045-
APPLING-BACON-JEFF DAVIS-WAYNE-
803 PM EDT MON JUL 30 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
WAYNE...JEFF DAVIS...APPLING AND NORTHERN BACON COUNTIES FOR STRONG
WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 845 PM EDT...
AT 804 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST
OF SNIPESVILLE TO 3 MILES EAST OF BAXLEY TO 8 MILES NORTHEAST OF
ODUM...MOVING SOUTH AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND PLANT HATCH...PINE GROVE...HAZLEHURST...GRAHAM...
BAXLEY...SURRENCY...SNIPESVILLE...ODUM...DENTON AND DOCTORTOWN
THROUGH 845 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3190 8210 3185 8208 3179 8199 3180 8196
3168 8185 3164 8178 3155 8179 3146 8207
3148 8209 3147 8216 3153 8223 3149 8231
3158 8263 3167 8263 3167 8284 3182 8283
3193 8268 3197 8254 3195 8250 3198 8249
TIME...MOT...LOC 0004Z 354DEG 12KT 3182 8283 3175 8230
3176 8195
ENYEDISpecial weather statement, Jul 30, 8:44 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
844 PM EDT MON JUL 30 2012
GAZ132>135-150-151-310130-
APPLING-BACON-COFFEE-JEFF DAVIS-PIERCE-WARE-
844 PM EDT MON JUL 30 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WARE...NORTHWESTERN PIERCE...SOUTHERN JEFF DAVIS...SOUTHWESTERN
APPLING...BACON AND EASTERN COFFEE COUNTIES FOR STRONG WINDS AND
EXCESSIVE LIGHTNING VALID UNTIL 930 PM EDT...
AT 844 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST
OF NEW LACY TO 5 MILES NORTHWEST OF ALMA TO 4 MILES SOUTHWEST OF
DENTON...MOVING SOUTH AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND DENTON...NEW LACY...ALMA...WEST GREEN...NICHOLLS
AND BRISTOL THROUGH 930 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3179 8245 3174 8224 3139 8219 3138 8251
3147 8278 3172 8276
TIME...MOT...LOC 0044Z 359DEG 16KT 3160 8223 3159 8252
3167 8274
ENYEDISpecial weather statement, Jul 30, 9:29 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
929 PM EDT MON JUL 30 2012
GAZ132-310200-
COFFEE-
929 PM EDT MON JUL 30 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL COFFEE
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 1000 PM EDT...
AT 929 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES EAST OF
WEST GREEN TO 2 MILES NORTHEAST OF BROXTON...MOVING SOUTHWEST AT 10
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WEST
GREEN...BROXTON AND DOUGLAS THROUGH 1000 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3169 8287 3169 8284 3167 8284 3167 8267
3167 8263 3145 8274 3154 8302
TIME...MOT...LOC 0129Z 043DEG 10KT 3161 8268 3165 8288
ENYEDILocal storm report, Jul 30, 9:52 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
952 PM EDT MON JUL 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG 3 NNE ALMA 31.59N 82.46W
07/30/2012 BACON GA LAW ENFORCEMENT
TREES WERE BLOWN DOWN ALONG HIGHWAY 23. THE TIME OF EVENT
WAS ESTIMATED BASED ON RADAR.
&&
AENYEDILocal storm report, Jul 30, 9:56 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
956 PM EDT MON JUL 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG 7 NE ALMA 31.62N 82.39W
07/30/2012 BACON GA 911 CALL CENTER
TREES WERE BLOWN DOWN ALONG BIG CREEK CHURCH ROAD. THE
TIME OF THE EVENT WAS ESTIMATED BASED ON RADAR.
&&
AENYEDIThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 8:03 PM EDT | Special Weather Statement | JAX | Appling, Bacon, Jeff Davis, Wayne | 42 min |
| Jul 30, 8:44 PM EDT | Special Weather Statement | JAX | Appling, Bacon | 46 min |
| Jul 30, 9:16 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Pierce, Ware | 44 min |
| Jul 30, 9:29 PM EDT | Special Weather Statement | JAX | Coffee | 31 min |
| Jul 30, 9:40 PM EDT | Severe Thunderstorm Warning | JAX | Bacon, Coffee, Ware | 50 min |
| Jul 31, 2:53 PM EDT | Severe Thunderstorm Warning | JAX | Charlton | 26 min |
| Jul 31, 2:57 PM EDT | Special Weather Statement | JAX | Camden | 48 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.